Methotrexate Side Effects Nausea, Vomiting, No Appetite

1 Reply Updated



Conversation Starter

Alma Says:


Side effects nausea, vomiting, loss of appetite what can I do



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Alma! How are you? I'm sorry about the problem that you're having.

How long have you been taking it?

Those can be side effects of it, as reported by the FDA, you may also experience dizziness and headache. However, side effects are typically transient and go away with time, as your body gets used to the medication. If you've been on it for over a month and are still experiencing such issues, you may need to switch to a different medication.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Methotrexate side effects
I have been on Methotrexate and folic acid for 3 weeks. Started with three 2.5 mg tablets of MTX for two weeks, then up ... 4 replies
Subutex: vomiting and other unwanted side effects
I have taken Tramadol for pain management for 11 years. My Dr decided to take me off suddenly. I was getting, at the end... 14 replies
Extreme loss of appetite and duodentis: Ecosprin Side Effects
My father is 69 years old and has been taking Ecosprin 75 mg for about an year. He for about a month is suffering with i... 2 replies
Doxycycl Hycl Cap 100mg Side effects. sleepless. nauseated.
trying to figure out what i might be eating or drinking along with this medicine that might be causing severe nausea, vo... 5 replies
Gradually developing negative side effects after 1.5 yrs of use? Cranky, tired, nausea
Here's a question - has anyone experienced a gradual change or development of negative side effects on hydrocodone e... 1 reply
Fioricet vs Norco: Nausea and vomiting
Why does Fioricet make me throw up and feel loopy, but Norco 7.5mg does not make me feel that way? ## The ingredients ar... 1 reply
Nausea and vomiting associated with opioids
7 years ago I was prescribed Percocet 10 mg for a broken ankle and had no bad side effects. 3 weeks ago I was prescribed... 1 reply
Nausea from suppressed appetite
Does anyone have any tips how to not feel horrible from their suppressed appetite? I've been on Concerta in the past... 1 reply
Severe Nausea & vomiting after Stop Taking Guaifenesin 400 pills
I was taking 2 pills per day (1AM & 1PM)of EX400 Gauifenesin to loosen thick mucous for 3 days and stop, then I expe... 2 replies
Help with nausea and vomiting on Contrave
I am on week 2 and the nausea is really bad. Vomiting and constipation at times have started. I am losing weight. I'... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA